May 01, 2011 - 9:21 pm
Her Dr suggested a 6 treatment as a preventative of Taxol and Carboplatin. She just completed her 2nd treatment. After the first treatment, about 3 days after, she started having the Neuropathy symptoms. Her legs ache in the worse way and she isn't getting much sleep AT ALL. The symptoms lasted well into the 2nd week after treatment. She is beginning to have the same symptoms after the 2nd treatment, so looks like this may be the same. Only difference is she is much weaker this time. She has tried several sleep aids, and nothing seems to work. At best, she might get 2 hours of sleep, will wake up and take another pill for another 3 hours of sleep. She is also 76 years old.
Do any of you have any suggestions for the leg achiness? I believe most of this is a result of the red blood cell booster that she gets after treatment. Her treatments are on Tues, and the Dr has her come in for fluids only on Thur/Fri. The shot is given Friday. Any suggestions for sleep and rest?
Thank you all so much in advance!